Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

HIV patient having swollen painful itchy nipples. Taking storcin and tenvir. Advice?

Dear Dr, I have a friend. He is HIV Positive. Suddenly he developed swollen nipples. At first only his right nipple. But now his left nipple started to swelling . He said, it feels a bit painful and uncomfortable when pressing and sometime itchy. He started HAART medication since April 2012. He took Stocrin and Tenvir everyday. Wish you can help. Best Regard, Irfan
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

Your friend has swollen, painful, itchy nipples. It is possible that he is having a superficial fungal infection now.

He may try using Clotrimazole ointment on the affected area twice daily for 7 to 10 days continuously. It should give him relief.

If the symptoms do not improve in 10days time, please ask him to be examined by a Dermatologist.

Hope this helps you.

Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor